It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Please help
Jan 20, 2009
Lisa, I was on 6 Norco per day. I did a slow taper over two months. I had some withdrawal symptoms, but they were not terrible. Once I got down to 1/2 pill per day, I took 1/2 pill for two days, and then just quit. It wasn't nearly as bad as I thought it would be, reading everyone's posts. The anxiety I had to quit was far worse than the actual withdrawals for me. You do have to be vigilant to taper down, and it was the right thing for me. Frankly, I was too scared to quit cold turkey. I have been pill free for three weeks, this Thursday, and I feel great. During my taper, I took frequent small walks during the day, took vitamins, and ate bananas or drank V-8 juice for the potassium. This helps with the restless legs. You will be surprised at the strength you have, when you decide to do something. ;) Take care and keep us up to date. TaCot





All times are GMT -7. The time now is 12:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!